# SDR SWIA200210748

- Difficulty date: March 21, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 3,423 hours, 2,744 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3342
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 181 hours, 117 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

RECEIVED SPOILERON FAULT STATUS MESSAGE.  ABORTED TAKEOFF.  REMOVED AND REPLACED LEFT INBOARD SPOILERON PCU WITH SERVICEABLE UNIT IAW MM 27-62-01.  OPS CHECK GOOD.
